This patient support community is for discussions relating to transplants, anti-rejection drugs, financial and insurance issues, long-term issues, organ rejection, pre- and post-surgery, and waiting list issues.
My liver transplant was 21 months ago. Fatigue, confusion & energy levels wax & wane - I get some "normal" time usually in the warmer months. Will this change in time? Like will my body adjust to these drugs the longer I take them? I also experience memory losses - does that ever get better?
I would talk to your transplant team; after this amount of time you should be feeling well. Memory loss is something a nuerologist should be checking into for you so try making an appointment to see one.
Thanks for your comment. Have done the full neurology work-up: some med changes were addressed & mri found lesion the neurologist claimed was probably from a mini stroke at some point. Was on prograf for over 1 year, in March 2011 was changed to cyclosporine - felt really well until August, when things started going downhill. I also have HepC and wonder if symptoms could be related? The liver I received is + HepB, but since I had the immunization years back, doctors claimed should not cause problems. I am a mess of diagnoses - but strongly desire to feel normal again.
Biopsy is scheduled for March 2012. Spoke with nurse/coordinator today, she said labs show good enzyme levels. HepC RNA was done April 2010 - but no PCR since prior to transplant. Thank You for your response! Are you doing the peg/rib tx? How are the sides? In the meantime, I have to be patient on some of the tests & answers. Just venting here and at the Transplant Cafe has helped my mood tremendously - grateful these sites exist!
Yes, I'm doing peg/riba, since I'm genotype 2.
It is working, my 4 week viral load was UND.
In some ways I feel better but then there's the side effects of the meds.
Sxs are easier than the first time I treated when I had decompensated cirrhosis.
Mostly, I'm just not a nice person anymore!
My anc is low so I take neupogen.
So there's a day or two a week where I'm kind of sluggish. Then my energy picks up. I get out and exercise, just walking, most days.
I'm on transplantcafe but find it confusing. The medhelp hep C forum is very active and helpful, but just for hep C stuff.
Glad to hear the sx's are a tad easier with new liver. I have been on medhelp for years, just got back into it this month - there is a transplant forum there. Things have taken an upswing in the past few weeks, thankfully! ;) Getting more active daily, with a down day here n there, Praying you will stay UND!
OH, my confused mind just realized how mixed-up my last comments are! Yes, transplant cafe is confusing for me - but still keep working at it. Apologies for mt confusion, didn't see any way to delete & re-write!
Happy Sunday Morning to you! Oh my goodness, last tx was in 2002 & I was an evil woman!! On the forum here they called it 'riba-rage' & I had it with a vengeance. Daughter was teenager then & we warred constantly - don't let it get to you that way if you can help it! All in all, you give me hope should I need tx in the future, fabulous to hear the sides are easier with new liver. It's another rainy day here in MI, my exercise is to walk my little dog, mostly. Hope the rain dries up sometime today!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.